RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 43, Issue 3, Pages 337–345 (Mi mz4368)  

Summability properties of solutions of second-order elliptic equations

V. A. Liskevich, M. A. Perel'muter


Full text: PDF file (650 kB)

English version:
Mathematical Notes, 1988, 43:3, 194–199

Bibliographic databases:

UDC: 517.946
Received: 06.06.1986

Citation: V. A. Liskevich, M. A. Perel'muter, “Summability properties of solutions of second-order elliptic equations”, Mat. Zametki, 43:3 (1988), 337–345; Math. Notes, 43:3 (1988), 194–199

Citation in format AMSBIB
\Bibitem{LisPer88}
\by V.~A.~Liskevich, M.~A.~Perel'muter
\paper Summability properties of solutions of second-order elliptic equations
\jour Mat. Zametki
\yr 1988
\vol 43
\issue 3
\pages 337--345
\mathnet{http://mi.mathnet.ru/mz4368}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=941057}
\zmath{https://zbmath.org/?q=an:0656.35034}
\transl
\jour Math. Notes
\yr 1988
\vol 43
\issue 3
\pages 194--199
\crossref{https://doi.org/10.1007/BF01138841}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988R334000005}


Linking options:
  • http://mi.mathnet.ru/eng/mz4368
  • http://mi.mathnet.ru/eng/mz/v43/i3/p337

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:115
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020